← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@parus

As I peruse the feedback I am noticing many differing many different comments and experiences. Goes to show we are not all wired the same when it comes to medication. One size does not fit all.

Jump to this post


Replies to "As I peruse the feedback I am noticing many differing many different comments and experiences. Goes..."

Totally, every human has different chemistry. All wired differently. That's why any doctors ideas around how to work with medications go out the window. Only thing I've found that they know is NOT to go off "cold turkey" which I so agree, because too hard on our system. All the doctors I've been to had zero idea about Effexor withdrawal, even my Top Rated Colorado psychiatrist, MD. However thankfully I recently found a nurse practitioner who does.
I was on Effexor XR- 75 MG for 20 years. I've recently Tapered along with a low dose of 20 mg Prozac, per my doctor. Went down to 17 mg then went off cold turkey from 15mg and I've been sick for 5 weeks now. Some days are OK, but most days nausea and a bit of vertigo. Holy shit Effexor XR I learned has Class Action Law Suits currently; one for pregnant women that have led to birth defects while taking it. There should be a Class Action for the insane withdrawal symtoms as well.

  Request Appointment